ORCID Identifiers

0000-0002-2488-5224

Document Type

Article

Source of Publication

Entropy

Publication Date

5-1-2021

Abstract

We introduce a new family of bivariate exponential distributions based on the counter-monotonic shock model. This family of distribution is easy to simulate and includes the Fréchet lower bound, which allows to span all degrees of negative dependence. The construction and distributional properties of the proposed bivariate distribution are presented along with an estimation of the parameters involved in our model based on the method of moments. A simulation study is carried out to evaluate the performance of the suggested estimators. An extension to the general model describing both negative and positive dependence is sketched in the last section of the paper.

Volume

23

Issue

5

Disciplines

Life Sciences

Keywords

Bivariate exponential distributions, Common shock, Counter-monotonic, Dependence modeling, Fréchet bound, Negative dependence

Scopus ID

85105814834

Creative Commons License

Creative Commons Attribution 4.0 International License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Indexed in Scopus

yes

Open Access

yes

Open Access Type

Gold: This publication is openly available in an open access journal/series

Included in

Life Sciences Commons

Share

COinS